On Rays of Minimal Growth for Elliptic Cone Operators
Purchase on Springer.com
$29.95 / €24.95 / £19.95*
* Final gross prices may vary according to local VAT.
We present an overview of some of our recent results on the existence of rays of minimal growth for elliptic cone operators and two new results concerning the necessity of certain conditions for the existence of such rays.
- M. Agranovich and M. Vishik, Elliptic problems with a parameter and parabolic problems of general type, Russ. Math. Surveys 19 (1963), 53–159. CrossRef
- S. Agmon, On the eigenfunctions and on the eigenvalues of general elliptic boundary value problems, Comm. Pure Appl. Math. 15 (1962), 119–147. CrossRef
- J. Brüning and R. Seeley, The expansion of the resolvent near a singular stratum of conical type, J. Funct. Anal. 95 (1991), 255–290. CrossRef
- J. Cheeger, On the spectral geometry of spaces with cone-like singularities, Proc. Nat. Acad. Sci. U.S.A. 76 (1979), 2103–2106. CrossRef
- J. Gil, Full asymptotic expansion of the heat trace for non-self-adjoint elliptic cone operators, Math. Nachr. 250 (2003), 25–57. CrossRef
- J. Gil, T. Krainer, and G. Mendoza, Geometry and spectra of closed extensions of elliptic cone operators, Canad. J. Math., to appear.
- J. Gil, T. Krainer, and G. Mendoza, Resolvents of elliptic cone operators, J. Funct. Anal. 241 (2006), no. 1, 1–55. CrossRef
- J. Gil and G. Mendoza, Adjoints of elliptic cone operators, Amer. J. Math. 125 (2003), no. 2, 357–408. CrossRef
- G. Grubb, Functional calculus of pseudodifferential boundary problems, Second Edition, Birkhäuser, Basel, 1996.
- V. Kondrat’ev, Boundary problems for elliptic equations in domains with conical or angular points, Trans. Mosc. Math. Soc. 16 (1967), 227–313.
- T. Krainer, Resolvents of elliptic boundary problems on conic manifolds, to appear in Communications in PDE.
- M. Lesch, Operators of Fuchs type, conical singularities, and asymptotic methods, B.G. Teubner, Stuttgart, Leipzig, 1997.
- P. Loya, On the resolvent of differential operators on conic manifolds, Comm. Anal. Geom. 10 (2002), no. 5, 877–934.
- R. Melrose, Transformation of boundary value problems, Acta Math. 147 (1981), 149–236. CrossRef
- E. Schrohe and J. Seiler, The resolvent of closed extensions of cone differential operators, Canad. J. Math. 57 (2005), 771–811.
- B.-W. Schulze, Pseudo-differential operators on manifolds with edges, in Proc. Symp. Partial Differential Equations, Holzhau 1988 (Leipzig), Teubner-Texte zur Math. Vol. 112, Teubner, 1989, 259–288.
- R. Seeley, Complex powers of an elliptic operator, in Singular Integrals, Amer. Math. Soc., Providence, 1967, 288–307.
- On Rays of Minimal Growth for Elliptic Cone Operators
- Book Title
- Modern Trends in Pseudo-Differential Operators
- pp 33-50
- Print ISBN
- Online ISBN
- Series Title
- Operator Theory: Advances and Applications
- Series Volume
- Birkhäuser Basel
- Copyright Holder
- Birkhäuser Verlag AG
- Additional Links
- conical singularities
- spectral theory
- Industry Sectors
- eBook Packages
- Joachim Toft (32)
- Editor Affiliations
- 32. School of Mathematics and Systems Engineering, Växjö University
- Author Affiliations
- 33. Department of Mathematics and Statistics, Penn State Altoona, 3000 Ivyside Park, Altoona, PA, 16601, USA
- 34. Institut für Mathematik, Universität Potsdam, D-14415, Potsdam, Germany
- 35. Department of Mathematics, Temple University, Philadelphia, PA, 19122, USA
To view the rest of this content please follow the download PDF link above.